Asif khan
Title
Cited by
Cited by
Year
On (p,q)-analogue of Bernstein Operators [Erratum: Vol. 278, (2016) 70-71]
M. Mursaleen, K. J Ansari, Asif Khan
Applied Mathematics and Computation (S.C.I) 266, 874–882, 2015
267*2015
Some approximation results by (p,q)-analogue of Bernstein–Stancu operators
M. Mursaleen, K. J Ansari, Asif Khan
Applied Mathematics and Computation (S.C.I) 264, 392–402, 2015
169*2015
Some approximation results on Bleimann-Butzer-Hahn operators defined by (p,q)-integers
M. Mursaleen, Md. Nasiruzzaman, Asif Khan, K. J. Ansari
Filomat (SCI) 30 (3), 639–648, 2016
111*2016
Generalized equi-statistical convergence of positive linear operators and associated approximation theorems
HMS, M Mursaleen, A Khan
Mathematical and Computer Modelling (S.C.I) 55 (9), 2040-2051, 2012
87*2012
Generalized q-Bernstein-Schurer operators and some approximation theorems
M Mursaleen, A Khan
Journal of Function Spaces and Applications (S.C.I) 2013, 2013
842013
Approximation by (p, q)-Lorentz polynomials on a compact disk
M Mursaleen, F Khan, A Khan
Complex Analysis and Operator Theory 10 (8), 1725-1740, 2016
682016
Statistical approximation properties of modified q-Stancu-Beta operators
M Mursaleen, A Khan
Bull. Malays. Math. Sci. Soc.(2) (S.C.I) 36 (3), 683-690, 2013
582013
Approximation properties for King's type modified q‐Bernstein–Kantorovich operators
M Mursaleen, F Khan, A Khan
Mathematical Methods in the Applied Sciences 38 (18), 5242-5252, 2015
332015
Improved approximation and error estimations by King type (p,q)-Szász-Mirakjan Kantorovich operators
M. Mursaleen, Ambreen Naaz, Asif Khan
Applied Mathematics and Computation, SCI 348, 175–185, 2019
28*2019
Some approximation results by Bernstein-Kantorovich operators based on (p, q)-calculus
M. Mursaleen, K. J Ansari, Asif Khan
U.P.B. Scientific Bulletin-Series A (S.C.I) 78 (4), 2016
27*2016
Approximation Properties For Modified q-Bernstein-Kantorovich Operators
M Mursaleen, F Khan, A Khan
Numerical Functional Analysis and Optimization 36 (9), 1178-1197, 2015
252015
Statistical approximation by (p,q)-analogue of Bernstein-Stancu Operators
K Asif, S Vinita
Ajerbaijan Journal of Mathematics (Scopus) 8 (2), 100-121, 2018
24*2018
Approximation by Kantorovich Type q-Bernstein-Stancu Operators
M. Mursaleen, K. J Ansari, Asif Khan
Complex Analysis and Operator Theory (S.C.I), 2016
24*2016
ON (p,q)-ANALOGUE OF DIVIDED DIFFERENCES AND BERNSTEIN OPERATORS
M MURSALEEN, MD NASIRUZZAMAN, F KHAN, A Khan
Journal of Nonlinear Functional Analysis (Scopus) 25, 2017
182017
Approximation for periodic functions via weighted statistical convergence
OHH Edely, M Mursaleen, A Khan
Applied Mathematics and Computation (S.C.I) 219 (15), 8231-8236, 2013
172013
Statistical approximation for new positive linear operators of Lagrange type
M Mursaleen, F Khan, A Khan
Applied Mathematics and Computation (S.C.I) 232, 548-558, 2014
162014
Approximation properties and error estimation of q-Bernstein shifted operators
M Mursaleen, KJ Ansari, A Khan
Numerical Algorithms, 1-21, 2019
112019
Some approximation results for generalized Kantorovich-type operators
M Mursaleen, F Khan, A Khan, A Kiliçman
Journal of Inequalities and Applications (S.C.I) 2013 (1), 585, 2013
62013
A Kantorovich variant of Lupaş–Stancu operators based on Pólya distribution with error estimation
S Rahman, M Mursaleen, A Khan
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2020
52020
Stability of Some Positive Linear Operators on Compact Disk
M Mursaleen, K. J Ansari, Asif Khan
Acta mathematica scientia (SCI) 35 ((B)), 1-9, 2015
4*2015
The system can't perform the operation now. Try again later.
Articles 1–20